Repositório Digital

A- A A+

Semiclassical structure of chaotic resonance eigenfunctions

.

Semiclassical structure of chaotic resonance eigenfunctions

Mostrar registro completo

Estatísticas

Título Semiclassical structure of chaotic resonance eigenfunctions
Autor Keating, Jonathan Philipe
Novaes, M.
Prado, Sandra Denise
Sieber, M.
Abstract We study the resonance (or Gamow) eigenstates of open chaotic systems in the semiclassical limit, distinguishing between left and right eigenstates of the nonunitary quantum propagator and also between short-lived and long-lived states. The long-lived left (right) eigenstates are shown to concentrate as @ ! 0 on the forward (backward) trapped set of the classical dynamics. The limit of a sequence of eigenstates {Ψ(h)} h→0 is found to exhibit a remarkably rich structure in phase space that depends on the corresponding limiting decay rate. These results are illustrated for the open baker’s map, for which the probability density in position space is observed to have self-similarity properties.
Contido em Physical review letters. Vol. 97, no. 15 (Oct. 2006), 150406 4p.
Assunto Autovalores e autofunções
Caos
Sistemas caoticos
Teoria quântica
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/99395
Arquivos Descrição Formato
000560482.pdf (569.0Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.